MathSciNet Relay Station
MathSciNet bibliographic data
MR2283647 83F05 (83E30)
Arefʹeva, I. Ya.; Vernov, S. Yu.; Koshelev, A. S. An exact solution in a string cosmological model. (Russian) Teoret. Mat. Fiz. 148 (2006), no. 1, 23--41; translation in Theoret. and Math. Phys. 148 (2006), no. 1, 895–909
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement